I masturbated after a long gap of two months. After drinking a carbonated drink two days later, my urethra felt inflamed, and I had frequent urination. I got antibiotics (Cefdinir TMX) for ten days, and it went away a little bit. Then, I had another carbonated drink, and the same thing happened again. I am 24 years old and recently had molluscum. My blood panel for STD came out to be negative, and bacteria were present in the urine sample, which I got four days after starting the antibiotics.
Welcome to icliniq.com.
From your history, I can say that you might be having chronic prostatitis. Diagnosis can be made only by semen culture. There is no need to hold from masturbating. Frequent masturbation is required to treat chronic prostatitis. I suggest you do a semen culture test and follow up with results to advise you on an antibiotic that you should take atleast four weeks.
Regarding carbonated drinks, I do not think it has any relationship with the prostate. However, it can cause frequency and urgency in urination, mainly affecting the bladder rather than the prostate. Anyways carbonated drinks are not healthy. I recommend stopping it. Pure drinking water is the best. If you have any more queries, please let me know.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your query. It is usual to have some degree of urgency in BPH (benign prostatic hyperplasia), but if it continues to persist even after your urinary stream improves, then one should make sure that there is no UTI or chronic prostate i... Read fullThere is a black mass on my penile shaft seen when the foreskin is pulled down. Please help.
I can notice it only when my foreskin is pulled down ... Read fullI believe I have chlamydia prostatitis. Please suggest a treatment.
.. to know a few more details to answer your query better: Did you have any fever with your symptoms? Where is your pain mostly, near your anal region or along the urethra? What side effects did you have on taking Ciprofloxacin? If your sympt... Read full
Ask your health query to a doctor online?Ask an Urologist Now